# SDR DALA2022061404179

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 5,623 hours, 2,495 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8131 - DIV - TO DTW DUE TO RT WING ANTI ICE FAIL. CORRECTIVE ACTION: REPLACED RT WING ANTI ICE VALVE, NO GO ODI PROCEDURES C/W. (LP# 7770152)
